Since starting to take it as perscribed my blood pressure seems to have gone up.
19 Oct 2010
No such possible side effect is listed, although it can not be ruled out.-
Do contact your doctor and let him / her know what you are experiencing because as you know HBP can be very dangerous---
For future reference possible side effects:
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any new or worsening symptoms such as: mood or behavior changes, depression, anxiety, or if you feel agitated, hostile, restless, hyperactive (mentally or physically), or have thoughts about suicide or hurting yourself.
Call your doctor at once if you have any of these serious side effects:
swollen glands, easy bruising or bleeding;, swollen or tender gums;
fever, sore throat, and headache with a severe blistering, peeling, and red skin rash;
the first sign of any skin rash, no matter how mild;
confusion, hallucinations, unusual thoughts or behavior;
slurred speech, loss of balance or coordination;
tremor (uncontrolled shaking), restless muscle movements in your eyes, tongue, jaw, or neck;
extreme thirst or hunger, urinating more than usual;
loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes); or
changes in the shape of your face or lips.
Less serious side effects may include:
mild skin rash or itching;
dizziness, nervousness, sleep problems (insomnia);
nausea, vomiting, constipation; or
headache, joint pain.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
- Dilantin Information for Consumers
- Dilantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilantin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had a blood test done to check my levels of Dilantin. They came back as 8.6.Doctor said go up one 100mg. pill because level was to low. By one week ...
0 answers • 10 Jul 2010
I take my dilantin regularly but then continue with seizures and when a dilantin level is done it is below 10. My blood glucose has been elevated 6 ...
1 answer • 5 Oct 2010
... taking Dilantin and can you just stop the medication? The patient is 88yrs of age. This is my father
1 answer • 22 Jan 2013
My daughter takes a newer seizure medicine (not Dilantin) and a Rxed folic acid tablet, and has recently had a lab test showing low potassium level.
1 answer • 18 Apr 2013